# SDR DALA1012570840

- Difficulty date: June 1, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 35,357 hours, 8,238 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, ON CLIMB OUT, TAS DISAGREES AND ALT DISAGREES. EICAS MESSAGES WITH F/O SIDE FLUCTUATING ON AIRSPEED AND ALTITUDE CA-R/R RT STATIC AIR DATA MODULE M11264  IAW MM 34-26-03-401.  RT AIR DATA SYS CKS OK.  MPN C17001BA01 INSTALLED. (DL764101437)
